# SDR ASAA2020092133212

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 42,895 hours, 12,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LITE ILLUMINATES ON RECALL LIGHT GOES OUT WITH MASTER CAUTION RESET.  GROUNDED-YES.  BITE CK SHOWS NR 2 CONTROLLER RAM ACT ON BIT + PREV FLT, BUT VERIFIES GO.  ACCOMPLISHED THE PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, REF B737-800 AMM 21-51-00-700-803.  UPON VERIFICATION PRESSED THE RESET BUTTON.  THE FAULT CLEARED AND DID NOT RETURN.
